Ropilynz


#1

Hi there

I am a newbie to the site so please excuse me if some of my questions seem a bit silly.  My husband was diagnosed with PD about 18 months ago and was given Sinemet. He takes 1.5 tablets 3 times a day and his symptoms if anything have got worse.  The consultant tried to increase the dosage but this made him nauseous and sleepy and had no effect on his PD.  Just recently the Parkinson's nurse has prescribed Ropilynz to take alongside his Sinemet.  Initially, same again feeling naseous, then that symptom settled but now (not for the 1st time) he is suffering with horrendous nightmares, waking up screaming, frightened to go to sleep  and therefore feeling tired all the time.  On top of this none of his PD symptoms seem to be improving.  Any pointers/advice/assistance would be gratefully receiived as I in turn am not sleeping very well either

Thanks.  Ann B


#2
Not heard of this drug my advice would be ask your PD nurse for an urgent need review. BB xx

#3

Thank you - we have an appointment with the consultant tomorrow so will bring this any various other issues up with her. 


#4
Let me know how you get on xx